Various treatments

Posted Thu 11 Jul 2019 7.48pm by emmasb27

Hi all , my husband has severe psoriasis and has been on ciclosporin for over a year with breaks whilst he has had injections of methotrexate and is currently on Imraldi a fortnightly injection he was told to continue with the ciclosporin but bring down from 2ml x2 a day to just 0.5 once a day which he did and it flared up quite badly so he upped it again but it’s seems to be getting worse ! He has extremely aching joints mainly legs and we are worried this new treatment may be making things worse he has been on it for 6-8 weeks now but he has said that his ciclosporin tastes different it seems sweeter and thinner (still disgusting) but packaging is different also any way was hoping someone may know if the ciclosporin has changed recently or can give any advice on our next steps any help would be gratefully received

Thank you

To take part, sign in or register with us

The Psoriasis Association is the UK's leading national charity and membership organisation for people affected by psoriasis – patients, families, carers and health professionals Read More >

Get in touch

The Psoriasis Association Dick Coles House 2 Queensbridge Northampton NN4 7BF

Email: mail@psoriasis-association.org.uk

Tel :
01604 251 620
WhatsApp :
07387716439
Registered with Fundraising Regulator -

© The Psoriasis Association Charitable Incorporated Organisation Number: 1180666 Scotland: SC049563 Privacy PolicyCookies

Site by Spoken Image | glitterfish

We use cookies to help us provide you with a better service, but do not track anything that can be used to personally identify you.

If you prefer us not to set these cookies, please visit our Cookie Settings page or continue browsing our site to accept them.